MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRIO ST; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRIO ST; SURGICAL MESH
Catalog Number 5950020
Medical Device Problem Codes Defective Device (2588); Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Pain (1994); Scar Tissue (2060); Hernia (2240); Deformity/ Disfigurement (2360)
Date of Event 12/15/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Attorney alleges that, "on (b)(6) 2020, the patient was implanted with bard/davol ventrio st in the course of an incisional hernia repair surgery." attorney alleges that "further to the implantation with the product, patient suffered the development of hernia recurrence, gastrointestinal complications and chronic pain." attorney alleges that "on (b)(6) 2020, the plaintiff underwent corrective revision surgery and was implanted with bard/davol ventralight st mesh with echo ps positioning system".It is also alleged that the plaintiff sustained injuries including; hernia recurrence, gastrointestinal complications, chronic pain, psychological and emotional injuries.It is alleged that the plaintiff "has suffered injuries, losses, and damages resulting from numerous defects in the product that create an unreasonably high risk of injury with severe permanent adverse health consequences." attorney alleges the plaintiff suffered permanent injuries including scarring, disfigurement, pain and physical disability." it is alleged that the plaintiff continues to undergo medical care and treatment.It is also alleged that the patient sustained personal injury, emotional distress and the device was defective.
 
Additional Manufacturer Narrative
No conclusions can be made.The patient's attorney alleges adverse patient outcome associated with the hernia mesh used to treat the patient including permanent injury, hernia recurrence, pain and revision surgery.A review of the manufacturing records was performed and found that the lot was manufactured to specification.The instructions-for-use (ifu) supplied with the device lists hernia recurrence and inflammation as possible complications.This mdr represents the bard/davol ventrio st (device #1).An additional mdr was submitted to represent the bard/davol ventralight st w/ echo (device #2).Should additional information be provided, a supplemental mdr will be submitted.The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Not returned.

Brand Name
VENTRIO ST
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key15822885
Report Number1213643-2022-00752
Device Sequence Number6157295
Product Code FTL
UDI-Device Identifier00801741031519
UDI-Public(01)00801741031519
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K101920
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/28/2021
Device Catalogue Number5950020
Device Lot NumberHUDT0075
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/25/2022
Initial Report FDA Received Date11/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/25/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;
Patient SexMale